# SDR SWAA2023012692388

- Difficulty date: January 18, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 42,328 hours, 22,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT CENTER WING LOWER FUSELAGE L/H SIDE VAPOR BARRIER BULKHEAD STA 663.75 @ LBL28 MKD DOT<[01] REMOVED FASTENERS FOR ACCESS STIFFENER DAMAGED AT L/H SIDE VAPOR BARRIER BULKHEAD STA; 663.75 LBL 28'. REF. SRM. 51-40-02;[02] OK TO INSTALL NEW STIFFNER;[03] INSTALLED STIFFENER AT CENTER WING LOWER FUSELAGE L/H SIDE VAPOR BARRIER BULKHEAD STA 663.75 AT LBL28 AS PER BOEING 737-700 SRM 51-40-02-OG-0;[04] VERIFIED STEP 3.
